# SDR CALA2021061100850

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 40,001 hours, 14,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE ENTRY DOOR 1LH AND LOWER FORWARD EXIT SIGN AT DOOR 1LH ARE INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ABOVE ENTRY DOOR 1LH REF AMM 33-51-06-610-802. EXIT LIGHTS GROUND CHECK GOOD AND NO FURTHER DEFECTS NOTED. WORK ACCOPLISHED BY AERSALE MECH V931754.
